# SDR SIMA200722715

- Difficulty date: August 8, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- Aircraft time: 20,646 hours, 21,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253721493
- Condition: Corroded
- Location: Zone 100
- Part time: 20,646 hours, 21,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 258 FOUND CORRODED.  REPAIRED FRAME 258 IAW SAAB SRM 53-70-30.  AIRCRAFT RETURNED TO SERVICE.
